Top
20
Doctor insights on: Are There Dangerous Side Effects For Taking Cipro

Share

Cipro (Definition)

Ciprofloxacin hydrochloride is an ocular anti-bacterial which is a ...Read more


2

2
what are the side effects of cipro ?

what are the side effects of cipro ?

Quinolones: can cause tendon ruptures most commonly to the achilles…..I would also recommend you google quinolone toxicity. This is a med that if you can avoid you should. ...Read more

4

4
What are the side effects of cipro (ciprofloxacin)?

What are the side effects of cipro (ciprofloxacin)?

Many, but not common: 400 characters box won't be enough space, but here is the list: nausea, abd pain, diarrhea, vomitting, abnormal liver enzyme, headache, increase serum creatinin, rash, restlessness, allergic reaction, chest pain, anorexia, joint pain, back pain, bad taste, disequilibrium, blurred vision, asthma attack, drowsiness, leg/foot pain, flushing, insomnia, hypotension and more..Hope that didn't scare you. ...Read more

5

5
What are some side effects of cipro (ciprofloxacin)?

Various: Ciprofloxacin like most antibiotics has many potential side effects although most patients tolerate them without problems. Nausia, vomiting and diarrhea are among the most common side effects. Allergic reactions occur occasionally. Rarely elderly or immunocompromised patients can develop tendonitis or tendon rupture especially of the achilles tendon. ...Read more

6

6
Can you tell me which are the most common side effects of cipro (ciprofloxacin)?

Can you tell me which are the most common side effects of cipro (ciprofloxacin)?

Cipro (ciprofloxacin) Side Effects: Common side effects of Cipro (ciprofloxacin) include diarrhea, dizziness, headache, stomach upset, abdominal pain, nausea/vomiting, and rash. This is not, however, a complete list of possible and less common side effects, and others may occur. Never use an antibiotic unless you really need it and are under the care of a doctor. ...Read more

7

7
Could you tell me what are normal side effects when using cipro (ciprofloxacin)?

Cipro (ciprofloxacin): When people think about cipro, (ciprofloxacin) the one side effect that quickly comes to mind is tendon rupture. Ciprofloxacin belongs to a class of antibiotics called fluoroquinolones, and they all have that danger. Other side effects could include diarrhea, skin reaction, seizures amongst other things. I'm sure their website would have a more complete list of possible side effects. ...Read more

8

8
The longer i'm on cipro, (ciprofloxacin) is it more likely i'll have severe side effects?

No: Severity of reaction is not determined by duration of treatment. Of course the longer you are on an antibiotic the longer time you are susceptible to having a reaction. ...Read more

9

9
Is cipro (ciprofloxacin) safe? I am taking it for a uti and I am deathly afraid of the side effects I have been reading about. Scared to finish my course.

Is cipro (ciprofloxacin) safe? I am taking it for a uti and I am deathly afraid of the side effects I have been reading about. Scared to finish my course.

Yes: Ciprofloxacin is generally well tolerated and commonly prescribed to adults for urinary tract infections. Side effects are rare. There are side effects to all medications. If you experience any side effects that are not tolerable, stop the medication and consult your MD immediately. ...Read more

See 1 more doctor answer
11

11
I have prostatitis and have been given cipro (ciprofloxacin). Everything I have seen says cipro (ciprofloxacin) has horrible side effects/debilatating. How safe is cipro (ciprofloxacin)?

It's OK: Cipro (ciprofloxacin) has a number of side effects, just like any antibiotic does. It's no worse than others. It's been used for a while for a number of different infections and I use it quite frequently and am yet to see a significant side effect from it. As with any antibiotic, i recommend that you always take a probiotic supplement to prevent diarrhea associated with the use of antibiotic. Take an otc one. ...Read more

See 1 more doctor answer
12

12
Are you aware of the devastating side effects of floroquinolones, levaquin, cipro, (ciprofloxacin) etc. Why aren't patients warned of this?

Quinolones: I'm not sure what you mean by "the devastating side effects of fluoroquinolones". I have prescribed many, many, many doses myself to children and adolescents and they are overall safe. It is known that they can cause a reversible arthropathy and it is also known, and warned about every time I prescribe it, that they can cause tendonitis and tendon rupture rarely. Your doctor should mention this. ...Read more

13

13
How bad are antibiotic cipro (ciprofloxacin) side effects?

Cipro (ciprofloxacin): Cipro (ciprofloxacin) is usually well tolerated. Some individuals may get a rash. Serious side effects include inflammation of the tendons particularly the ankle tendon. ...Read more

14

14
How common are serious side effects with the drug Bactrim? Is this drug safer than Cipro (ciprofloxacin)? I'm taking it for a prostate infection.

Prostate infection: Assuming your doc didn't have lab data demonstrating bacteria & antibiotic resistance (commonly referred to as culture & sensitivity), Cipro (ciprofloxacin)floxacin is better than Trimethoprim/Sulfamethoxazole at getting into the prostate. All quinolones like Cipro (ciprofloxacin) carry a Black Box warning against tendonitis & tendon rupture, which while rare, is more common in elderly patients. Check out www.drugs.com for info ...Read more

15

15
Having bad side effects after taking some Cipro (ciprofloxacin) for UTI. Doc's office closed. Should I go to urgent care or wait till Monday to ask for different drug?

What side effect: if the side effect are bad enough to make you stop the medicine then you need to go to urgent care to have a replacement drug if you could not for any reason you can have a live consult with one of our physician and they can prescribe you a medicine until you see your doctor on Monday staying without any medicine until Monday is not a good idea ...Read more

16

16
Which medication has least side effects Bactrim or cipro (ciprofloxacin)? I am a seizure risk and taking cymbalta. I need something for a UTI.

In general, Bactrim (sulfamethoxazole and trimethoprim): would be used before Cipro (ciprofloxacin) for Bladder infections. Both are tolerated well, but Bactrim is easier on the kidney. However in Males, the risk of a bladder infection is actually lower than that of a prostate infection and Cipro (ciprofloxacin) in that case is preferred. Neither of these will cover ANY STDs-note symptoms are very similar. Your Doctor will decide depending on your symptoms ,tests and Cultures. ...Read more

18

18
Cipro (ciprofloxacin) central nervous system side effects due to caffeine?

Cipro (ciprofloxacin) central nervous system side effects due to caffeine?

U need 2 do the work: You shouldn't post such questions on HealthTap. Answering them is not a good use of HealthTap doctors' time. There are many websites with free interaction checkers you can use yourself e.g. Drugs.com, Epocrates, Medscape, Webmd & numerous others. What's more, doing it yourself will make you a better patient & put you in better control of your care because you'll learn, understand & remember more. ...Read more

19

19
Will 500mg cipro (ciprofloxacin) POBID for ten days cause brain fog at all or damage? Read online these drugs can cause these side effects and concentrate in brain.

And a good thing too: Cipro (ciprofloxacin)floxacin is useful in treating bacterial meningitis because it penetrates into the brain THROUGH INFLAMED MENINGES. Are your meninges inflamed? (Don't worry, they aren't.) You've unfortunately neglected to mention why you're taking the Cipro (ciprofloxacin). Without more information, I can't give you any more speculation about the systemic effects of the drug. Moral: What you think you know can mislead you. ...Read more

See 1 more doctor answer
20

20
I have a UTI &started my first dose of cipro (ciprofloxacin) tnite. I feel like it's starting to upset my stomach. going on vaca in 4 days. Will i have side effects?

I have a UTI &started my first dose of cipro (ciprofloxacin) tnite. I feel like it's starting to upset my stomach. going on vaca in 4 days. Will i have side effects?

See remark: Sometimes some antibiotics cause stomach upset. Tell your doctor to prescribe a different antibiotics if you are going on vacation,so you enjoy your vacation. Bon Voyage ...Read more

Dr. Marvin Ott
651 doctors shared insights

Ciprofloxacin Hydrochloride (Definition)

It is used to treat many ...Read more